# SDR SWAA100989

- Difficulty date: February 19, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 75,947 hours, 56,924 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 6567380
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE COVER LOOSE.  SECURED COVER PER MT.
